Category: Paracetamol Paediatric Oral Suspension
Description of product: YOUR CHILD’S MEDICINE AT A GLANCE
Paracetamol 120mg Oral Suspension is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Paracetamol 120mg Oral Suspension is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor. If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redoing is not recommended if your child vomits more than 30 minutes after taking a dose.
Do not give your child Paracetamol 120mg Oral Suspension along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage). Always check the ingredients of any other medicines before giving them to your child in combination with this medicine.
Generally, this medicine is well-tolerated by the children. However, temporary side effects such as indigestion, nausea, and vomiting may occur in some children. Consult your doctor in case these episodes become bothersome for your child.
This medicine is often considered safe and effective but may not be suitable for everybody. Inform your doctor if your child is undergoing treatment for any blood-related disorder, is allergic to any medicinal compound, or has any birth defects, liver impairment, or kidney dysfunction. This will help your child’s doctor evaluate the dose and suitability of this medicine in a better way.
USES OF PARACETAMOL 120MG ORAL SUSPENSION IN CHILDREN
BENEFITS OF PARACETAMOL 120MG ORAL SUSPENSION FOR YOUR CHILD
In Pain relief
Paracetamol 120mg Oral Suspension is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. This medicine is commonly prescribed for children and very rarely causes side effects, if taken at the right dosage. Do not give it to your child for more or for longer than needed as that can be dangerous.
SIDE EFFECTS OF PARACETAMOL 120MG ORAL SUSPENSION IN CHILDREN
Paracetamol 120mg Oral Suspension does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-
Common side effects of Paracetamol
HOW CAN I GIVE PARACETAMOL 120MG ORAL SUSPENSION TO MY CHILD?
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Paracetamol 120mg Oral Suspension is to be taken with food.
HOW PARACETAMOL ORAL SUSPENSION WORKS
Paracetamol 120mg Oral Suspension possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Samridhi Pharmacare Private Limited
USHAS, Near Ganpati Kavu, West Hill, kozhikode-673005, Kerala
Email: email@example.com Toll-Free: 1800-890-1671
Country of Origin: India